Vol. 10, No. 3, 2017

Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 3, 567–890
Issue 2, 273–566
Issue 1, 1–272

Volume 14, 8 issues

Volume 13, 8 issues

Volume 12, 8 issues

Volume 11, 8 issues

Volume 10, 8 issues

Volume 9, 8 issues

Volume 8, 8 issues

Volume 7, 8 issues

Volume 6, 8 issues

Volume 5, 5 issues

Volume 4, 5 issues

Volume 3, 4 issues

Volume 2, 3 issues

Volume 1, 3 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1948-206X (e-only)
ISSN: 2157-5045 (print)
Author Index
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Convex integration for the Monge–Ampère equation in two dimensions

Marta Lewicka and Mohammad Reza Pakzad

Vol. 10 (2017), No. 3, 695–727
Abstract

This paper concerns the questions of flexibility and rigidity of solutions to the Monge–Ampère equation, which arises as a natural geometrical constraint in prestrained nonlinear elasticity. In particular, we focus on degenerate, i.e., “flexible”, weak solutions that can be constructed through methods of convex integration à la Nash and Kuiper and establish the related h-principle for the Monge–Ampère equation in two dimensions.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/apde

We have not been able to recognize your IP address 3.238.125.76 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
Monge–Ampére equation, convex integration, $h$-principle, rigidity and flexibility, developable surfaces
Mathematical Subject Classification 2010
Primary: 35M10, 76B03, 76F02
Milestones
Received: 1 September 2016
Revised: 30 December 2016
Accepted: 13 February 2017
Published: 17 April 2017
Authors
Marta Lewicka
Department of Mathematics
University of Pittsburgh
139 University Place
Pittsburgh, PA 15260
United States
Mohammad Reza Pakzad
Department of Mathematics
University of Pittsburgh
139 University Place
Pittsburgh, PA 15260
United States